Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Functional analytic properties of extremely amenable semigroups


Author: Edmond E. Granirer
Journal: Trans. Amer. Math. Soc. 137 (1969), 53-75
MSC: Primary 46.25; Secondary 20.00
Erratum: Trans. Amer. Math. Soc. 177 (1973), 507.
MathSciNet review: 0239408
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.25, 20.00

Retrieve articles in all journals with MSC: 46.25, 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0239408-3
PII: S 0002-9947(1969)0239408-3
Article copyright: © Copyright 1969 American Mathematical Society